Aa
A
A
Close
Avatar universal
Pupil Dilation
So, I went to get my eyes checked, the doctor put in some drops to dilate the pupil. I have sunglasses on, but whenever I take them off they burn. My eyes burn, it's been about 6 hours since then. My mom also had her eyes dilated over 2 years ago, but every time now her eyes burn. I don't want that to happen to myself. Please answer, is it a side effect or why do my eyes burn whenever I take off my sunglasses?
Cancel
1 Answers
Page 1 of 1
711220 tn?1251894727
It should get better.  Your mom's experience is not usual. It is not related to the dilating drops.

Dr. O.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources